SIMONOV, N. A.. "Boundary Value Problem and Stochastic Algorithm for Two-dimensional Navier-Stokes Equations"
Monte Carlo Methods and Applications, vol. 1, no. 1, 1995, pp. 59-70.
https://doi.org/10.1515/mcma.1995.1.1.59
SIMONOV, N. (1995). Boundary Value Problem and Stochastic Algorithm for Two-dimensional Navier-Stokes Equations.
Monte Carlo Methods and Applications,
1(1), 59-70.
https://doi.org/10.1515/mcma.1995.1.1.59
SIMONOV, N. (1995) Boundary Value Problem and Stochastic Algorithm for Two-dimensional Navier-Stokes Equations. Monte Carlo Methods and Applications, Vol. 1 (Issue 1), pp. 59-70.
https://doi.org/10.1515/mcma.1995.1.1.59
SIMONOV, N. A.. "Boundary Value Problem and Stochastic Algorithm for Two-dimensional Navier-Stokes Equations"
Monte Carlo Methods and Applications 1, no. 1 (1995): 59-70.
https://doi.org/10.1515/mcma.1995.1.1.59
SIMONOV N. Boundary Value Problem and Stochastic Algorithm for Two-dimensional Navier-Stokes Equations.
Monte Carlo Methods and Applications. 1995;1(1): 59-70.
https://doi.org/10.1515/mcma.1995.1.1.59
Copied to clipboard